MathSciNet Relay Station
MathSciNet bibliographic data
MR1872631 08B05 (03C05 05C90 08A05)
Delić, Dejan Finite bases for flat graph algebras. J. Algebra 246 (2001), no. 1, 453–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement